# SDR CA030108001

- Difficulty date: December 12, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 1,917 hours
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) NORMAL TAKEOFF. AFTER REDUCING COLLECTIVE TO 70 PERCENT, TURBINE AND ROTOR RPM AT 105 PERCENT. BEEPED DOWN WITH NO RESPONSE,  COLLECTIVE WAS LOWERED TO SLOW DOWN AND ROTOR RPM WAS NOW 115-120 PERCENT. PILOT ROLLED BACK THROTTLE TO DISENGAGE GOVERNOR,  RPM REMAINED AT 115-120 PERCENT.  THROTTLE WAS NOW AT FLIGHT IDLE WITH RPM AT 115-120 PERCENT.  REDUCED AIRSPEED TO 60 MPH AND DESCENDED. AT APPROX. 300 FT, ENGINE SLOWED DOWN, FULL THROTTLE WAS APPLIED AND 100 PERCENT ROTOR RPM WAS REACHED & STABLE.  ALL TEMPS AND RPMS WERE NORMAL, FLT WAS CONTINUED FOR 8 MINUTES BACK TO CAMP.  ROTOR RPM WAS BETWEEN 115-120 PERCENT FOR 20-30 SECONDS. AFTER INSPECTING OIL LEVELS AND CHIP DETECTORS, CONTINUED FLT.
